# SDR UALA2012010900208

- Difficulty date: January 8, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,714 hours, 21,837 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR C HYD PRESS STATUS ON SHUTDOWN.  CHRONIC SUPPLEMENTAL DATA UPDATE REPLACED S10002 IAW FIM, SYSTEM OPS CKS NORMAL.
